# SDR USAA920081198

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3-CHECK, NR 6105675, NR 3 RUDDER HINGE FITTING HAS EXCESSIVE PLAY, VERTICAL STABILIZER STATION 2279/ RIB 5. REPLACED NR 3 RUDDER HINGE FITTING, VERTICAL STABILIZER STATION 2279/ RIB 5 IAW AMM 55-36-41.
